# SDR ASOA01266

- Difficulty date: November 29, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4511 - DURING GROUND INSPECTION IN ATL, THE RIGHT FORWARD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD EMERGENCY LIGHT BULB.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
